Tylenol Chld Pls Cld Mlt Grp - 4 Fl. Oz.
Loading..
Active Ingredients: In Each 5 ml Acetaminophen (160 mg), Chlorpheniramine Maleate (1 mg), Dextromethorphan HBr (5 mg), Dextromethorphan HBr (5 mg). Purpose: Pain Reliever/Fever Reducer, Antihistamine, Cough Suppressant, Cough Suppressant Inactive Ingredients: Anhydrous Citric Acid, D&C Red 33, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.
Cold + Flu, Grape, Children's/Age 6-11 Years

Ages 6-11 years. Acetaminophen, pain reliever-fever reducer. Chlorpheniramine maleate, antihistamin. Dextromethorphan HBr, cough suppressant. Phenylephrine HCl, nasal decongestant. Oral suspension. Fever. Sore throat. Sneezing. Runny nose. Cough. Stuffy nose. Oral suspension. Heritage of care. History of relief. Ibuprofen free. Alcohol free. Aspirin free. www.tylenol.com. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Parents: L

More

Product Attributes
Warning Contains: Living warning: This product contains acetaminophen. Severe liver damage may occur if your child takes more than 5 doses in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen.. Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or foll
Directions General directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. mL = milliliter. Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Remove the child protective cap and squeeze your child's dose into the dosing cup. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Attention: use only enclosed dosing cup specific
About the Producer Johnson & Johnson
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.